# SDR DALA2015111106872

- Difficulty date: November 1, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND ELONGATED HOLE AT LOWER LT CORNER OF FS 1338 VENTRAL DOOR LOWER JAMB.  AREA WAS REPAIRED IAW SRM 53-05, FIG 34.  MAINTENANCE REQUIREMENTS: PERFORM REPETITIVE VISUAL INSPECTION OF BLIND FASTENERS EVERY 8000 CYCLES.
